I started Zoloft about two months ago for GAD and mild OCD. I think it's probably best for you to see a psych instead of a GP for meds. This is my first time being on any kind of medication. I've done both, and to be honest a regular doc just doesn't have enough knowledge (in my opinion) of how the meds are supposed to work. Thus far I haven't had much success with it as I am still having lots of anxiety and now some depression. That being said, my psych never had me on anything over 150 mg when I was on zoloft. I've been seeing my GP and she has slowly been increasing my dose. Since Friday I have been having muscel twitches, shaking, and feel jittery, Is this just a side effect from the increase and will go away, or is it that the does is too high for me and I should go back down? It certainly sounds like side effects, and you should probably give them a call right away to let them know about the twitching and see if you shouldn't go back down until you see your doc. I have my first appointment with a pdoc in a week and a half and I'm guessing she will change my meds because the zoloft is not helping, if anything I think it may be making it worse. I took zoloft for about three years, and in the end I was just getting too much depression on it. I'm just not sure what to do until my pdoc apptointment. Everyone is different, and there are lots of other SSRIs out there that work well. Definitely talk to your doc about another one that may work best for you. Yes PCPs are great at some things and sure if you suffer from mild depression, anxiety, etc I'm sure they can help.OCD is a whole other ball game. I was on Zoloft which is the drug of choice for OCD along with Prozac and Luvox. I started Zoloft about a month ago in addition to latuda for schizophrenia. Sometimes they use propranolol to treat severe tremors but I don’t know if they would use it. I’ve never taken Latuda, But when I was on Zoloft I didn’t feel better or quite right for about a month. Was at 50 mg for 2 weeks and upped my dose to 100mg since then. Then the anxiety started to lower and I felt more human, however, it took a minute. Today and yesterday I noticed some anxiety, probably work related as I just started back at work. Side effects are different for everyone, and I never experiences shakes or jitters, That doesn’t mean that its not the Zoloft. If it doesn’t dissipate you can try contacting your doctor for an alternative. You should put in a message with the prescriber and see what they say.
WebMD provides information about which foods to avoid while taking Zoloft Oral. Zoloft Shakes the Best Customer Services And Advantage Of Best Prices, Discreet Fastest Worldwide Shipping. Where to buy without a doctor's prescription?